# SDR 200715201

- Difficulty date: May 29, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 5,458 hours, 5,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Part serial: 20111
- Condition: Discharged
- Location: Cabin
- Part time: 8,038 hours, 6,681 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 16 A AISLE EMERGENCY LIGHT AND SEAT 19 LEFT OVERWING EMERGENCY LIGHT OUT.  REPLACED NUMBER 1 EMERGENCY LIGHT POWER SUPPLY IAW EMB AMM.  OPERATIONAL CHECKS GOOD.  RETURNED AIRCRAFT TO SERVICE.
